Drug interactions between diltiazem and lisinopril
Interactions between your drugs
diltiazem ↔ lisinopril
Applies to:diltiazem and lisinopril
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Drug and food interactions
Applies to: diltiazem
Alcohol can lower your blood pressure and add to the effects of dilTIAZem. You may experience dizziness, lightheadedness, fainting, or a rapid heartbeat if you drink alcohol with dilTIAZem, especially when you first start taking the medication or just after a dose increase. Grapefruit juice may also increase the effects of dilTIAZem in some people by increasing its levels in the blood. You may want to limit alcohol intake and avoid excessive consumption of grapefruit and grapefruit juice during treatment with dilTIAZem. However, if you have been regularly consuming grapefruit or grapefruit juice with dilTIAZem, do not alter the amounts of these products in your diet without first talking to your doctor or other healthcare professional. Contact your doctor if your condition changes or you experience increased side effects of dilTIAZem such as headache, irregular heartbeat, swelling, unexplained weight gain, or chest pain. Orange juice is not expected to interact.
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.